# SDR SWAA2021081080911

- Difficulty date: May 27, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 25,628 hours, 11,225 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Broken
- Location: Fwd Cargo Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR HANDLE RETURN SPRING BROKEN (RAMP REPORTS) ( FWD CARGO DOOR EXTERIOR HANDLE RECESS/HINGE SPRINGASSEMBLIES ) / CLEARING DMA LOG PAGE# 0428221REMOVED & REPLACED FWD CARGO DOOR HANDLE RETURN SPRING AS PER M/M 52-31-14 CL# 76792
